# SDR 151AW0019

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,719 hours, 43,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKING AT SEVERAL LOCATIONS UNDER EXISTING REPAIR INSTALLED WITH BLIND FASTENERS FROM BS 727E TO BS 767 STR 18 LT TO STR 20 LT.  REPAIRED PER EA 53-147.
